9 doctors weighed in:

Can novacaine cause a heart attack? What are the side effects of epinephrine?

9 doctors weighed in
Dr. John Sampson
Anesthesiology
4 doctors agree

In brief: Novacaine heart att

Novacaine can cause heart problems if it is overdosed.
Will decrease the absorption of the novacaine into your blood, but it to can cause heart problems when injected directly into the blood stream. A heart attack happens when the oxygen consumption in the heart exceeds the blood supply to a section of heart. This is more likely to happen whith an unintended bloodstream injection of epinephrine.

In brief: Novacaine heart att

Novacaine can cause heart problems if it is overdosed.
Will decrease the absorption of the novacaine into your blood, but it to can cause heart problems when injected directly into the blood stream. A heart attack happens when the oxygen consumption in the heart exceeds the blood supply to a section of heart. This is more likely to happen whith an unintended bloodstream injection of epinephrine.
Dr. John Sampson
Dr. John Sampson
Thank
Dr. Jonathan Lau
Anesthesiology
3 doctors agree

In brief: Novacaine

An over dose of novacaine can cause arrhythmias which can lead to a heart attack.
Epinephrine can cause tachycardia which can lead to heart ischemia or less blood to the heart and cause a heart attack, but usually Epinephrine wears off quickly if given in small doses. If you are experiencing these, please see your physician asap.

In brief: Novacaine

An over dose of novacaine can cause arrhythmias which can lead to a heart attack.
Epinephrine can cause tachycardia which can lead to heart ischemia or less blood to the heart and cause a heart attack, but usually Epinephrine wears off quickly if given in small doses. If you are experiencing these, please see your physician asap.
Dr. Jonathan Lau
Dr. Jonathan Lau
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors